# SDR HEEA061332

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Failed
- Location: M/R Control
- Part time: 38 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ROTARY UNIT INSTALLED ON 2-15-99, FAILED ON 2-25-99 AND REMOVED ON 3-14-99.  SUSPECTED RELEASE BAD.
